# SDR 2013FA0000600

- Difficulty date: October 21, 2013
- Submitted: October 22, 2013
- Operation: General aviation
- Aircraft: N1069W
- Make and model: Beech A36
- Aircraft serial: E416
- Aircraft time: 5,104 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 3516505084
- Condition: Cracked
- Location: Rt Wing Te Flap
- Part time: 5,104 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND L/E RIB CRACKED ON RT FLAP, WHERE FLAP ACTUATOR IS ATTACHED TO FLAP.  FOUND WITH BORESCOPE THRU ROLLER ACCESS HOLE.  CRACK WAS AROUND FORWARD NUT PLATE ON RIB.  FLAP RIGGING OR USING FLAP AS STEP GETTING IN AND OUT OF ACFT.  RECOMMEND PLACARDING FLAP FOR "NO STEP".
